Non-aligned Einstein-Maxwell Robinson-Trautman fields of Petrov type D

Van den Bergh, Norbert and Carminati, John 2020, Non-aligned Einstein-Maxwell Robinson-Trautman fields of Petrov type D, Classical and quantum gravity, vol. 37, no. 21, pp. 1-16, doi: 10.1088/1361-6382/abbba3.

Attached Files
Name Description MIMEType Size Downloads

Title Non-aligned Einstein-Maxwell Robinson-Trautman fields of Petrov type D
Author(s) Van den Bergh, Norbert
Carminati, John
Journal name Classical and quantum gravity
Volume number 37
Issue number 21
Article ID 215010
Start page 1
End page 16
Total pages 16
Publisher IOP Publishing
Place of publication Bristol, Eng.
Publication date 2020-11
ISSN 0264-9381
1361-6382
Keyword(s) Science & Technology
Physical Sciences
Astronomy & Astrophysics
Quantum Science & Technology
Physics, Multidisciplinary
Physics, Particles & Fields
Physics
exact solutions
Einstein-Maxwell
Petrov type D
Language eng
DOI 10.1088/1361-6382/abbba3
Indigenous content off
Field of Research 01 Mathematical Sciences
02 Physical Sciences
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30144501

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 9 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Mon, 26 Oct 2020, 17:10:49 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.